| Catalog Number |
18063025 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "stepdrill 1806-3025 breaks during surgical procedure, leaving the tip inside the patient.".
Event or Problem Description
Additional Manufacturer Narrative
The reported event could be confirmed.A x-ray confirming the reported issue was received.The x-ray shows that the broken tip of the stepdrill remained in the patient's bone during implantation.According to the image, the first lag screw was successfully implanted.However, more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event a review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : not returned.